# SDR P5CA2015082700112

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: 77328915
- Part serial: 2012090011
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE HPC BIT 18 DOES NOT CHANGE TO 0.  IAW AMM 36-11-08-004-006, REV 112 AND AMM 36-11-08-404-014, REV 112, REPLACED NR 2 ENGINE HPC.   IAW AMM 71-00-00-712-168, REV  112, DO THE DRY MOTOR TEST RESULT, CONDITION CHECK NORMAL AND NO LEAK FOUND.
